CureZone   Log On   Join
Re: Getting a cold after going on MMS.
 
Keep Flushin Views: 6,045
Published: 14 years ago
 
This is a reply to # 1,071,013

Re: Getting a cold after going on MMS.


I hear you.

At how many drops do you not experience ANY detox symptoms?

It is my current run of thought that whatever drop amount that is, where you or I are experiencing no symptoms, no detox reactions, no bloating, no nausea, etc. THAT is where we all need to kick back to and hold it there 2 to 3 times a day.

And not just for a few days or a week either. Maybe hold it there for months.





 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.470 sec, (1)